# SDR DALA1305443744

- Difficulty date: February 2, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 29662
- Aircraft time: 39,477 hours, 14,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324183
- Condition: Worn
- Location: Bs 417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 417, STR 26 HOLE WORN INBD FREE FLANGE.  REPAIRED STRINGER IAW SRM 53-00-03, REPAIR 1.
